Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:3(2007) 299-308

 Convexification by Duality for a Multiple Leontief Technology Production Design Problem

P. T. Thach

Abstract.  In this article we consider a multiple Leontief technology design problem that can be formulated as a nonconvex minimization problem. By quasiconvex duality we convert this problem into a less intractable problem that is a convex minimization problem.

 

 

Keywords: Convexification, Duality, Mathematical Programming, Optimization, Convexity.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013